Covid-19 Vaccine side effects
It has been almost 3 wks and no problems at all with our pfizer booster shots other than few days of sore arm and fatigue immediately following the shots. My husband never had any mild dizziness or brain fog I experienced after my second pfizer for a few weeks. His has been problem-free.
@marieski858 it’s been som time now. How are your symptoms now? Just wondering.
@mvankriedt I have Hashimoto too. I had my first Moderna shot on July 29. After 10 days I started feeling my legs numb. I couldn't do anything, I felt so much weak. On August 30 I started suddenly having lots of dizziness. I went to a neurologist and an ENT. They found me a vestibular neuritis. The legs now are fine, but I still have unbalance and dizziness. Moreover, after the second shot on September 9 I started feeling a weird tremor that has been diminishing lately.
Hi there, so sorry to hear once again about everyone’s poor experience and thanks for asking Brenda, hope you’re feeling better
I am happy to report that I am doing much better! Dizziness is virtually gone as well as the pins and needles. Anxiety for me worsens around the time of my monthly cycle for sure but has lessened greatly and I’m able to get out of the house and finally function and sleep well
I personally was under a lot of stress when I got the vaccine with two young children and a recent move and discovered that my cortisol, adrenals, gut and thyroid were not functioning well and my body was in a very weakened state to begin with unbeknownst to me! I think this contributed to the massive inflammation and awful reactions, my body literally could not take it
I started a program called “The Adrenal Recode” online and it has helped my mood, energy and symptom severity immensely and I believe its contributing to my healing. It’s based on healing the body with specific whole Foods and supplements and stress relief. I’d suggest everyone to check it out as I was so desperate for help and this helped me right away. It is a little pricey but well worth feeling better after this horrible experience in my opinion. I also am using an app called Bloom for the anxiety which uses Cognitive Behavioral Therapy to help my mind and stress
You can find the healing program under “The Whole Journey” or “The Adrenal Recode” online and perhaps it’ll be a good fit for some on here, it’s been a godsend for me. Hope this helps!
Just an update. My constant vertigo/dizziness is still ongoing, although occasionally I have a few hours where it's not as bad. Unfortunately, last week my existing tinnitus became severe, and I'm having new ear pain on both sides. This may have been triggered by the hydroxychloroquine prescribed by my rheumatologist, who believes I have rheumatoid arthritis triggered by the vaccine.... The quinine drugs are well-known to be ototoxic, so of course I'm a little dismayed that I was given one when the doctor knew I was already having debilitating, unexplained vestibular symptoms.
I quit taking it yesterday and sent a message to the rheumatologist asking for a phone or video appointment to discuss. Her nurse responded, refusing a video appointment and telling me to just stop taking the hydroxychloroquine and wait for my regular appointment which is scheduled for next month. So now I'm untreated for the joint pain.
I don't know what to think about that one. I'm in the US where healthcare is for-profit, so I don't know why they're refusing me an appointment I'm willing to pay for. But, ok.
Meanwhile, I still haven't been able to see an ENT, and the earliest appointment I was offered is Dec. 4, in a different city (which someone else has to drive me to because of the dizziness...).
Today I messaged my PCP and asked for medical advice whether it's safe for me to wait until December given that things have gotten worse. It's my understanding that if she reclassifies the referral as "urgent" I could be seen sooner.
Anyway, I'm trying really hard not to have negative thought patterns. It takes so much mental energy!
I'm continuing the vestib rehab exercises, but I'm toning them down a little because I'm concerned I may have overdone them. I found a research article stating that if you overdo them, you can fatigue your compensatory system which can cause a relapse of worsened symptoms as much as two days later. Yikes.
I'm sincerely hoping that I'll update here at some point to report sustained improvement. Best of luck to everyone, and hang in there!
@vpzcvmz My 12 year old son got the Covid vaccine on a Friday afternoon. On Monday night he was experiencing dizziness. On Tuesday morning he didn't complain of it. I will try to follow up.
Has anyone had any success with having their ears flushed to help with the fullness being felt and the popping?
Started liposomol glutathione with zinc and quercetin today. Fingers crossed it helps.
I read about mast cell activation syndrome. Also the possibility of having this related to long covid. Not sure if vaccine causes it as well.
Hey everyone! I'm almost back to normal!
2 weeks after my first dose/1 week before dose 2 I started experiencing constant vertigo, horrible anxiety, spontaneous panic attacks, and a very "off" menstrual cycle.
12 weeks later most of my symptons had dissipitated...and then I got covid...and they came back. Not as intensly as they were post vaccine but it was certainly discouraging.
I am now 8 weeks post infection and can feel myself returning to normal again. Unfortunately, caught a little cold last week and could tell that triggered my vertigo a little bit but it's definitely very mild and none of the other symptoms have returned. I expect it will mostly go away again like it has previously.
Long story short, it gets better. Hang on and try to keep up with the things in life that bring you joy.
@bbll sucks that you caught covid, but lovely to hear you are doing better! I think I'm the most scared of getting covid which will trigger all the symptoms again and in a much more intense way, but hearing that it wasn't so bad in your case calms me down a bit 🙂
@bbll great to know that you are doing well! Did you have any other symptoms like POTS, muscle or joint pain beside vertigo, anxiety etc?
Anyone had swollen lymph nodes in the back of the neck that hurt? Hoping it’s nothing serious 😢 I’ve seen people saying swollen lymph nodes are a side affect and I am really rundown with a cold so hoping it’s just that! Can’t help but worry though
I've kept coming back to check this forum for a couple of months now, but never made the decision to post until now.
I had the 1st dose of Pfizer in June and the 2nd one on the 12th of August. I felt completely fine after my first dose but a couple of days after my second one I realised that my vision was not as sharp as it used to be. I've been struggling to focus on things, everything around me does not feel clear anymore, which sometimes causes me to be nauseous (never been sick though). I have no problem with reading and working and doing everyday things, and I have no other symptom other that the disturbed vision. It seems like it gets worse when I go outside the house, especially in crowded places I struggle more, and when I am walking around in nature (mainly around trees for some reason).
The doctors have not been helpful so far, they've just ruled out me having issues with my eyes and ears. My symptoms got really bad when I caught a bad cold at the end of August, and on top of that I also got Covid-19 at the beginning of September (amazing luck, I know...) but thankfully that did not worsen my symptoms.
I was able to go on holiday abroad for 10 days after I stopped isolating from Covid-19 and I started feeling better. The blurry vision was not as obvious and I was able to enjoy my time there (apart from a few times where I got quite tired and the symptom got worse) which gave me some hope. Since I have been back though I am back to being worse, and it's been just over 2 months now since my symptom has started and I am desperate for some proper improvement.
Has anyone else had blurry vision and recovered fully?
@markm90 Yes mark 7 days after first Moderna vaccine shot I developed quite a few floaters and vision disturbances in certain situations. I have had floaters before and they went away after time. Hoping it's the same in this case.